RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 75, Issue 4, Pages 608–613 (Mi mz56)  

This article is cited in 2 scientific papers (total in 2 papers)

Estimate of the Norm of a Polyanalytic Function via the Norm of Its Polyharmonic Component

A.-R. K. Ramazanov


Abstract: We obtain an estimate of the norm of a polyanalytic function belonging to the space $L_p(D,\alpha)$, $1\le p<\infty$, $\alpha>-1$, via the norm of its polyharmonic component.

DOI: https://doi.org/10.4213/mzm56

Full text: PDF file (175 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 75:4, 568–573

Bibliographic databases:

UDC: 517.5
Received: 24.11.2002

Citation: A. K. Ramazanov, “Estimate of the Norm of a Polyanalytic Function via the Norm of Its Polyharmonic Component”, Mat. Zametki, 75:4 (2004), 608–613; Math. Notes, 75:4 (2004), 568–573

Citation in format AMSBIB
\Bibitem{Ram04}
\by A.~K.~Ramazanov
\paper Estimate of the Norm of a Polyanalytic Function via the Norm of Its Polyharmonic Component
\jour Mat. Zametki
\yr 2004
\vol 75
\issue 4
\pages 608--613
\mathnet{http://mi.mathnet.ru/mz56}
\crossref{https://doi.org/10.4213/mzm56}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2068770}
\zmath{https://zbmath.org/?q=an:1071.30043}
\transl
\jour Math. Notes
\yr 2004
\vol 75
\issue 4
\pages 568--573
\crossref{https://doi.org/10.1023/B:MATN.0000023338.10651.df}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000221289900030}


Linking options:
  • http://mi.mathnet.ru/eng/mz56
  • https://doi.org/10.4213/mzm56
  • http://mi.mathnet.ru/eng/mz/v75/i4/p608

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cuckovic Z. Le T., “Toeplitz Operators on Bergman Spaces of Polyanalytic Functions”, Bull. London Math. Soc., 44:Part 5 (2012), 961–973  crossref  mathscinet  zmath  isi  scopus
    2. V. I. Danchenko, “Cauchy and Poisson formulas for polyanalytic functions and applications”, Russian Math. (Iz. VUZ), 60:1 (2016), 11–21  mathnet  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:259
    Full text:116
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020